MathSciNet Relay Station
MathSciNet bibliographic data
MR1874262 34K60 (34K20 92D25 93D10)
Xu, Rui; Chaplain, M. A. J. Persistence and global stability in a delayed Gause-type predator-prey system without dominating instantaneous negative feedbacks. J. Math. Anal. Appl. 265 (2002), no. 1, 148–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement